# SDR DHL9970318C

- Difficulty date: July 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19010
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, FWD ENTRY DOOR INTERIOR FWD UPPER CORNER IS CRACKED.  REMOVED INTERIOR FWD ENTRY DOOR PER SRM 51-30-2, FABRICATED NEW LINER SUPPORT FWD CORNER PER SRM 52-10-1 FIG 1 USED .050 2024-0 HEAT TREATED TO 2024T3 PER 99PMSI 247 PG-01. ALODINED AND PRIMED PER SRM 51-10-2.  INSTALLED UPPER CORNER AT FWD ENTRY DOOR PER SRM 51-30-2, N/R 3137.
